Polynomial time Manhattan routing without doglegs - a generalization of Gallai's algorithm

Boros, E. and Recski, A. and Szkaliczki, Tibor and Wettl, F. (1999) Polynomial time Manhattan routing without doglegs - a generalization of Gallai's algorithm. COMPUTERS AND ARTIFICIAL INTELLIGENCE, 18 (4). pp. 403-413.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:58
Last Modified: 09 Oct 2013 07:49
URI: http://eprints.sztaki.hu/id/eprint/2214

Update Item Update Item